# SDR CALA2025070306179

- Difficulty date: June 30, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N66825
- Make and model: Boeing 737924ER
- Aircraft serial: 42748
- Aircraft time: 33,099 hours, 12,172 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L FA REPORTS SLIDE PRESSURE AT THE GREEN MEETS RED LINE.   INSPECTED DOOR 2L SLIDE PRESSURE GUAGE IAW AMM TASK 25-66-01-200-801. SLIDE IND IS WITHIN THE GREEN AND NORMAL AT THIS TIME. A/C OKAY TO CONTINUE.
